ADDICTION: SUBSTANCE ABUSE
COMMUNITY
Day 1 of Heroin withdrawl on Suboxone, HELP!
Avatar_n_tn
by punamermaid, Jun 21, 2007
I did my last shot yesterday at about 11AM.  This morning I took 24 mgs of suboxone, and am feeling horrible!  This must be the naloxone reacting with the dope.  I didn't wait long enough - ****!  Does anyone know how long this wd feeling will last?  When I should take more suboxone?  I am doing this all by myself.  I bought a 30 tab bottle of 8 mg suboxone off the street.  Any advise would be greatly appreciated.



Related Discussions
Member Comments (37)
Avatar_f_tn
by RBC3, Jun 21, 2007
IF you can wait another 24 hours before you take another dose of suboxone I think you will be okay , you just didn't wait long enough for the heroin to get out of you system and the suboxone through you into withdrawals but you 'll be okay , just dont go back to the herion , I love you and want you to make it , monday I start my suboxone treatment
Avatar_n_tn
by Stephen823, Jun 21, 2007
I am on day 2 of suboxone and when reading about when to take it said at least mild w/d symptoms -
My doctor first gave me 1/4 8mg tablet to test if I would work - then he gave me 1 more then the rest 2 hours later.
The first night I felt like hell - like it did not work- i waited 8 hours ( 1am) and took another - nothing - then waited unitl 5 AM and took another.
Called my doctor at 9 am and he said i should take 3 at once then
have another if I needed it.

Now I understand you are on your own so this is just my experience-
I would suggest waiting at leaset 8-12 and take 3 but again not a doctor.

Just wanted you to know that the first night I felt the worst.
Doctor told me everyday will ge better and today it is !!!

I wish you the best and it will get better.
Steve
182493_tn?1348056515
by FLaddict, Jun 21, 2007
DId you take the 24 mgs all at once???? Start small tommorrow.. You probably put yourself in precipitated withdrawls.. A) you didn't wait long enough B) you took way too much... The more you take the harder and faster you can put yourself in WD if you hadn't waited long enough to start..
Avatar_n_tn
by punamermaid, Jun 21, 2007
thanx to both of you for anwsering.  who wants to wait/or deal with even mild withdrawl symtoms?  not me, i feel worse then ever!  steve, do you feel better now that you are in your second day?  because I won't be able to handle another day of this.  i'll go back, i know myself.  i am in bed barely functioning.
Avatar_n_tn
by punamermaid, Jun 21, 2007
I took 2 at once, felt like **** and then took another 1 20 minutes later - 8 mg pills.  this was this morning at about 8am.  it's 2p now, still in hell.
Avatar_n_tn
by punamermaid, Jun 21, 2007
it took 60 mgs of methadone two days ago, maybe that's another reason why.
182493_tn?1348056515
by FLaddict, Jun 21, 2007
try again tommorrow... start with 2mgs... a quarter of a 8mg pill..  Alot of people feel better on less.. Wait and take another 2mgs if you stil feel bad.. Alot of times more does not make one feel better.. I know this is twisted logic in our addict brain, but from what I have read.. less is more.. If you need anything just keep posting.  I know you feel like poo... you will make it.. I just detoxed with SUb myself. I used it for 10 days... helped alot.. been off a week now.. I was coming from hydro though.. shorter acting meds are easier to switch from... so sorry this happened.. tomoorrow is a new day..
Avatar_n_tn
by punamermaid, Jun 21, 2007
10 days! and your done?  wow!  congrats!  can you tell me what you did?  from what I've read, it's best to use the suboxone for a short period.  i can't believe that's possible after 6 years of methadone/heroin.  but, if other have done it, there's hope.
182493_tn?1348056515
by FLaddict, Jun 21, 2007
Yep... 10 days.. the shorter the better I have read.. after 21 days the body starts to be dependent on the SUb.. After I started I began tapering off on the 3rd day. Since the half life is so long you can't tell you are tapering.. YOu are able to cut your dose in half in a week. I have been through heroin WD before I know is is intense but it doesn't last that long. Heroin comes out of your body pretty quickly. after it is out its time to start getting off the Sub. Higher doses produces more of a speedy affect.. which doesn't help when you feel like poo.. lower doses are easier to tolerate more normal feeling...
How much heroin were you doing per day??